# SDR FDEA202304200774

- Difficulty date: April 20, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N15199
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 511HB IS DELAMINATED ON CORNER REPAIRED 2EA DELAMINATED CORNERS ON PANEL 511HB IAW B757 SRM 57-41-01-2R, AMD B757   SRM 51-70-08-0G.  REPLACED EROSION STRIP IN REPAIR AREA IAW B757 SRM 57-41-01-2R REPAIR   2.  REPLACED FOIL BACKING IAW BAC DWG 114N1519 REV-.  RESTORED FINISH IAW B757 SRM 51-  70-08-0G PARA 4.H
